I have recently stopped taking a PPI-Dexilant and began taking Pepsid Complete.I am also taking a low amount of elavil at night as a migraine preventive. My reflux became much worse without the PPI. Now I am having a feeling that my throat is puffy as well as having sinus symptoms. I take a generic Claritin D daily for that. I do not know if the puufy feeling in my throat is coming from the Pepsid Complete or is a rebound effect of coming off of the PPI. I was on Dexilant for about 5 weeks. I would appreciate any help. My idea is to stop the Pepcid Complete and just go to Mylanta just to rule out the Pepsid Complete.
I have figured out that I was not able to take the Pepcid Complete but was able to take Pepcid Maximum Strength tablets because you swallow them with water. I just seem to have trouble swallowing the texture of a chewable tablet. Also I have found that my GERD is actually worse, so I am taking Dexilant again with good results, so far. Since I am in the process of beginning this again, my pharmacist suggested that I take PC at bedtime for a few days-with Dexilant in the AM.. I am not sure why my first post was marked controversial, except that ruling out a drug reaction would be quite individual.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2012 • 1 answer
Side Effect - Okay, so my wisdom teeth are coming in and after days of dealing with it I bought sine
Posted 11 Dec 2012 • 2 answers
Cimetidine - I have become irritable since taking cimiditine, will this subside after continued use?
Posted 30 Nov 2014 • 1 answer
Posted 28 Jan 2015 • 1 answer
Posted 22 Jan 2016 • 0 answers